# SDR IPXA2021080322387

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 21,337 hours, 12,887 cycles
- Engine: Pwa PW4158
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: False Indication
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A**IFSD*ATB*EMERG DECL'D*NO EQUIP USED*AC LANDED UNEVENTFULLY*RED ECAM LO OIL PRESS ON #1 TAKE OFF AT APPROX 400FT. SHUT #1 ENG DWN AT LEVEL OFF & RETURN TO BHM. REF LP 679709 ITEM 2,3 FOR FINDINGS. PRFRMED OPS CHECK AMM 71-00-00-0501. OIL PRESS RECORDED 112 PSI, QTY 16 QTS, OIL TEMP 86C.REPLACED #1 ENG OIL PRESS XMITTER & SWITCH IAW AMM 79-33-11 & 79-34-11. FOUND ALL INDICATION NORMAL. THIS CLEARS DISCREPANCY.
